MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 CLOSED WOUND SUCTION

C.R. BARD, INC. (COVINGTON) -1018233 CLOSED WOUND SUCTION
Model Number V0070740
Medical Device Problem Code Inadequate Instructions for Healthcare Professional (1319)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the evacuator bulb suctioning for the wound received six wrong labels.Stated that six 400ml evacuator received them as a wrong label.The affected evacuators were (pcn# v0070740) and (pcn# v0043610).
 
Event or Problem Description
It was reported that the evacuator bulb suctioning for the wound received six wrong labels.Stated that six 400ml evacuator received them as a wrong label.The affected evacuators were (pcn# v0070740) and (pcn# v0043610).Per customer response received via mail on 01nov2022, it was stated that the bard was incorrectly labeled for v0043610 cws 400 closed wound suction kits.The wrong label said it was v0070740 -100cc silicone closed wound suction evacuator w/reflux valve.
 
Additional Manufacturer Narrative
The reported event was confirmed as manufacturing related.A potential root cause for this event could be, "incorrect line clearance".The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labeling review was not required as a review of the label could not have prevented the reported event.The actual/suspected device was inspected.

Brand Name
CLOSED WOUND SUCTION
Common Device Name
WOUND SUCTION
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
juan velez
8195 industrial blvd
covington 30014
7707846100
MDR Report Key15748506
Report Number1018233-2022-08525
Device Sequence Number19560045
Product Code GCY
UDI-Device Identifier00801741051609
UDI-Public(01)00801741051609
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV0070740
Device Catalogue NumberV0070740
Device Lot NumberNGGT3695
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/26/2022
Supplement Date Received by Manufacturer12/15/2022
Initial Report FDA Received Date11/07/2022
Supplement Report FDA Received Date12/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown